# SDR CA141217004

- Difficulty date: December 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FINAL APPROACH, THE PILOT RETARDED POWER LEVER (PL) AND NOTICED LEFT HAND ENGINE POWER SUSPENDING AT NP 1900, TQ 750, NG 84%. RIGHT HAND ENGINE HAD NORMAL DECELERATION. BOTH THE FUEL CONTROL LEVERS AT HIGH IDLE. THE PILOT THEN FORWARDED PL AND BOTH ENGINE POWER WENT UP NORMALLY. WHEN THE PILOT RETARDED THE PL AGAIN THE LT ENGINE POWER WAS STILL SUSPENDED. THE PILOT RECYCLED PL SEVERAL TIMES AND THE PROBLEM PERSISTED. THE PILOT SHUT DOWN THE LEFT ENGINE AND LANDED SAFELY. AFTER LANDING THE GROUND TEST COULD NOT REPRODUCE THE EVENT. FSR IS TROUBLESHOOTING WITH THE CUSTOMER.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE.
